# SDR UALA2011021600814

- Difficulty date: February 15, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 73,054 hours, 21,181 cycles
- Engine: Pwa PW2040
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT INOPERATIVE.  FOUND 3 BROKEN WIRES AT WINDOW 2R PIGTAIL JUST ABOVE WINDOW.  SPLICED BROKEN WIRES & REPAIRED INSULATION. ALSO OP CKD WINDOW 2R AND CONTROLLER.  FOUND NO FAULTS.
